BibTeX record journals/logcom/HenselJ99

download as .bib file

@article{DBLP:journals/logcom/HenselJ99,
  author    = {Ulrich Hensel and
               Bart Jacobs},
  title     = {Coalgebraic Theories of Sequences in {PVS}},
  journal   = {J. Log. Comput.},
  volume    = {9},
  number    = {4},
  pages     = {463--500},
  year      = {1999},
  url       = {https://doi.org/10.1093/logcom/9.4.463},
  doi       = {10.1093/logcom/9.4.463},
  timestamp = {Wed, 17 May 2017 14:25:55 +0200},
  biburl    = {https://dblp.org/rec/journals/logcom/HenselJ99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics